American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Peng Dai and Eugene A. Feinberg. Extension of Lyapunov's convexity theorem to subranges. Proc. Amer. Math. Soc. 142 (2014) 361-367.
Abstract, references, and article information   
View Article: PDF

[2] Peng Dai and Eugene A. Feinberg. On maximal ranges of vector measures for subsets and purification of transition probabilities. Proc. Amer. Math. Soc. 139 (2011) 4497-4511. MR 2823095.
Abstract, references, and article information   
View Article: PDF

[3] B. Simon. $L\sp p$ norms of the Borel transform and the decomposition of measures . Proc. Amer. Math. Soc. 123 (1995) 3749-3755. MR 1277133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wolfgang Hensgen. An example concerning the Yosida-Hewitt decomposition of finitely additive measures . Proc. Amer. Math. Soc. 121 (1994) 641-642. MR 1213861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. E. Nymann. A uniqueness condition for finite measures . Proc. Amer. Math. Soc. 108 (1990) 913-919. MR 1000164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Harald Luschgy. Decomposition of charges and measures . Proc. Amer. Math. Soc. 96 (1986) 121-125. MR 813823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alan H. Mekler. Finitely additive measures on ${\rm {\bf N}}$ and the additive property . Proc. Amer. Math. Soc. 92 (1984) 439-444. MR 759670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wilfried Siebe. On the Sobczyk-Hammer decomposition of additive set functions . Proc. Amer. Math. Soc. 86 (1982) 447-450. MR 671212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alan Sultan. A general measure extension procedure . Proc. Amer. Math. Soc. 69 (1978) 37-45. MR 0466469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Surjit Singh Khurana. A note on a paper of J. D. Stein, Jr.: ``Sequence of regular finitely additive set functions'' (Trans. Amer. Math. Soc. {\bf 192} (1974), 59--66) . Proc. Amer. Math. Soc. 67 (1977) 74-76. MR 0492155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wayne C. Bell. On the normability of the intersection of $L\sb{p}$ spaces . Proc. Amer. Math. Soc. 66 (1977) 299-304. MR 0482154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Detlef Plachky. Extremal and monogenic additive set functions . Proc. Amer. Math. Soc. 54 (1976) 193-196. MR 0419711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alan McK. Shorb. Completely additive measure and integration . Proc. Amer. Math. Soc. 53 (1975) 453-459. MR 0382578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joseph Hesse. $p$-extremal length and $p$-measurable curve families . Proc. Amer. Math. Soc. 53 (1975) 356-360. MR 0385052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael L. Wage. A generalization of Lusin's theorem . Proc. Amer. Math. Soc. 52 (1975) 327-332. MR 0379782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William D. L. Appling. A representation characterization theorem . Proc. Amer. Math. Soc. 50 (1975) 317-321. MR 0369643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. R. Baxter and R. V. Chacon. Almost linear operators and functionals on $\mathcal{C}([0,1])$ . Proc. Amer. Math. Soc. 47 (1975) 147-154. MR 0352380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Joseph Kupka. A short proof and generalization of a measure theoretic disjointization lemma . Proc. Amer. Math. Soc. 45 (1974) 70-72. MR 0342666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Arthur Lubin. Extensions of measures and the von Neumann selection theorem . Proc. Amer. Math. Soc. 43 (1974) 118-122. MR 0330393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. A. Lind. Convolutions and absolute continuity . Proc. Amer. Math. Soc. 39 (1973) 347-348. MR 0320257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Karel Prikry. Kurepa's hypothesis and $\sigma $-complete ideals . Proc. Amer. Math. Soc. 38 (1973) 617-620. MR 0480043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1